MathSciNet Relay Station
MathSciNet bibliographic data
MR2801909 (2012d:34066) 34B37 (37J45 47J30 58E05)
Sun, Juntao; Chen, Haibo; Nieto, Juan J. Infinitely many solutions for second-order Hamiltonian system with impulsive effects. Math. Comput. Modelling 54 (2011), no. 1-2, 544–555.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement